# SDR DXTA2021083047920

- Difficulty date: August 29, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N567QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0121
- Aircraft time: 3,543 hours, 2,364 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Pulled
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HANDLE WILL NOT MOVE. DOOR PINS ARE IN THE OPEN POSITION. DOOR WILL NOT LATCH CLOSED.   OPS CHECKED MED AND FOUND HANDLE WOULD NOT MOVE TOWARDS CLOSED POSITION INSPECTED AND FOUND ONE LOCKING PIN PULLED IN TO DOOR. REMOVED STEPS AND ADJUSTED PIN AND LUBRICATED DOOR OPS CHECK GOOD IAW AMM 52-10-04. REINSTALLED THE DOOR STEPS.
